RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Springer Proc. Math. Statist., 2018, Volume 234, Pages 109–125 (Mi spms12)  

Delone Sets: Local Identity and Global Symmetry

N. Dolbilin

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
Work is supported by the RNF grant 14-11-00414.


DOI: https://doi.org/10.1007/978-3-319-78434-2_6


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/spms12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019